MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 COR VAR NECK SEGMENT COR AMT; HIP INSTRUMENTS : FEMORAL TRIALS

DEPUY FRANCE SAS - 3003895575 COR VAR NECK SEGMENT COR AMT; HIP INSTRUMENTS : FEMORAL TRIALS
Model Number L20432
Medical Device Problem Codes Break (1069); Crack (1135); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint# : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Corail kla neck trial bearing is broken, it is getting stuck on the corail broach trial, and having a difficult time getting it off of the trial.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Corrected: (medical device problem code) medical device problem code: removed the code for break and replaced with crack ((b)(4)).
 
Event or Problem Description
Additional information received indicated that the rubber ring in the neck trial was cracked.

Brand Name
COR VAR NECK SEGMENT COR AMT
Common Device Name
HIP INSTRUMENTS : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key10730561
Report Number1818910-2020-23258
Device Sequence Number19361331
Product Code LXH
UDI-Device Identifier10603295258223
UDI-Public10603295258223
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL20432
Device Catalogue NumberL20432
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/13/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date12/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1